# SDR MWEA020044

- Difficulty date: January 8, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 75,014 hours, 82,093 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Spar
- Part number: 5910412505
- Condition: Cracked
- Location: Sta. Xe 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ELEVATOR FORWARD SPAR HAS A CRACK INDICATION VIEWED ON RADIOGRAPH "LM" AT APPROXIMATELY STATION XE 203  --  LOCATED ENDS OF CRACK. FABRICATED AND INSTALLED REPAIR SPAR. REBALANCED LEFT HAND ELEVATOR.
